# SDR 08FDEA03448

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 652165826
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LOWER T/E PANEL BELOW NR 13 SPOILER ACTUATOR I/B ATTACH ANGLE CRACKED.  REMOVED AND REPLACED CHANNEL REF SRM 51-30-5, SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
